# SDR P5CA2025040400011

- Difficulty date: February 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 64,102 hours, 7,399 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UPON STARTING LEFT ENGINE, THE CREW SMELLED A BURNING ODOR FOLLOWED BY PACK L CHECKLIST.( PER MCC REQUEST, PERFORMED CONDITIONAL INSP PER AMM 05-51-50-200-801, FIM 21-00 TASK 808 AND AMM 71-00-00/501. ENG RUN AND PACK OPS TEST. NO ODOR SMELL NOTICED FOR BOTH ENG BLD SYS AND BOTH PACK SYS. MCC NOTIFIED. NO FURTHER DEFECTS NOTED.
